# SDR 95ZZZM754

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12308
- Make and model: Boeing 727231
- Aircraft serial: 19565
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING LANDING, EGRESS PATH LIGHTING AT R-2 DOOR CAME OUT OF TRACK.  REINSTALLED LIGHT STRIP, CHECKED WIRING, AND LIGHT OPERATION CHECKED NORMAL.
